MAUDE Adverse Event Report: HOLLISTER INCOPORATED VAPRO; READY TO USE HYDROPHILIC INTERMITTENT CATHETER, 14 FR 16 IN, COUDE

HOLLISTER INCOPORATED VAPRO; READY TO USE HYDROPHILIC INTERMITTENT CATHETER, 14 FR 16 IN, COUDE
Model Number 73144
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number is not known so only the di information from the udi is known.A dhr review is not possible because the lot number was not provided.A causation between the hollister catheter usage and the end user's reported uti could not be established.
 
Event or Problem Description
It was reported that the patient was diagnosed with a urinary tract infection (uti) and has been prescribed appropriate medication for treatment.

Brand Name
VAPRO
Common Device Name
READY TO USE HYDROPHILIC INTERMITTENT CATHETER, 14 FR 16 IN, COUDE
Manufacturer (Section D)
HOLLISTER INCOPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford road
rehins
ballina, county mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
katelynn nitschneider
2000 hollister drive
libertyville, IL 60048-3781
8479321835
MDR Report Key23016566
Report Number9616668-2025-00021
Device Sequence Number9747187
Product Code GBM
UDI-Device Identifier00610075161690
UDI-Public(01)00610075161690
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number73144
Device Catalogue Number73144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale